Orbites périodiques de systèmes conservatifs
Séminaire Équations aux dérivées partielles (Polytechnique), (1981-1982), Talk no. 24, 17 p.
@article{SEDP_1981-1982____A23_0,
     author = {Berestycki, Henri},
     title = {Orbites p\'eriodiques de syst\`emes conservatifs},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1981-1982},
     note = {talk:24},
     zbl = {0513.70020},
     mrnumber = {671621},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1981-1982____A23_0}
}
Berestycki, H. Orbites périodiques de systèmes conservatifs. Séminaire Équations aux dérivées partielles (Polytechnique),  (1981-1982), Talk no. 24, 17 p. http://www.numdam.org/item/SEDP_1981-1982____A23_0/

[1] Liapunov A., Problème général de la stabilité du mouvement. Ann. Fac. Sci. Toulousé 2 (1907), 203- 474. | Numdam

[2] Moser J.: Periodic orbits near an equilibrium and a theorem by Alan Weinstein. Comm. Pure Appl. Math. 29, (1976), 727-747. | MR 426052 | Zbl 0346.34024

[3] Weinstein A.: Normal modes for non linear Hamiltonian systems. Inv. Math., 20 (1973), 47-57. | MR 328222 | Zbl 0264.70020

[4] Ekeland I.: A perturbation theory near convex Hamlitonian systems. A paraître. | Zbl 0476.34035

[5] Berestycki H. and Lasry J.M.: Existence of multiple periodic orbits for Hamiltonian systems on a starshaped energy surface. En préparation.

[6] Rabinowitz P.H.: Periodic solutions of Hamiltonian systems. Comm. Pure Appl. Math. 31 (1978) 157-184. | MR 467823 | Zbl 0358.70014

[7] Weinstein A.: Periodic orbits for convex Hamiltonian systems. Annals Math. 108, (1978), 507-518. | MR 512430 | Zbl 0403.58001

[8] Ekeland I. et Lasry J.M.: On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface. Ann. Math. 112 (1980), 283-319. | MR 592293 | Zbl 0449.70014

[9] Rabinowitz P.H.: Periodic solutions of Hamiltonian systems: A survey. MRC Tech. Summ. Report # 2154 et article à paraître. | Zbl 0521.58028

[10] Rabinowitz P.H.: A variational method for finding periodic solutions of differential equations.Nonlinear evolution equations (M.G. Crandall editor), Academic Press (1978) pp.222-251. | MR 513821 | Zbl 0486.35009

[11] Benci V. and Rabinowitz P.H.: Critical point theorems for indefinite functionals, Inv. Math. 52, (1979), 336-352. | MR 537061 | Zbl 0465.49006

[12] Clarke F. and Ekeland I.: Hamiltonian trajectories having prescribed minimal period. Comm. Pure Appl. Math. 33, (1980), 103-116. | MR 562546 | Zbl 0403.70016

[13] Clarke F. and Ekeland I.: Nonlinear oscillations and boundary value problems for Hamiltonian systems. | Zbl 0514.34032

[14] Rabinowitz P.H.: Subharmonic solutions of Hamiltonian systems. Comm. Pure Appl. Math. 33, (1980), 609-633. | MR 586414 | Zbl 0425.34024

[15] Amann H. and Zehnder E.: Non trivial solutions for a class of non resonance problems and applications. Ann. Scuola Norm. Sup. Pisa, IV, VII (1980), 593-603. | Numdam | Zbl 0452.47077

[16] Bahri A. and Berestycki H.: Existence d'une infinité de solutions périodiques de certains systèmes hamiltoniens en présence d'un terme de contrainte. Note C. R. Acad. Sc. Paris 292, série A (1981), 315-318. | MR 608843 | Zbl 0471.70019

[17] Bahri A. and Berestycki H.: Forced vibrations of superquadratic Hamiltonian systems. Acta Mathematica, à paraître. | Zbl 0592.70027

[18] Bahri A. and Berestycki H.: Existence of forced oscillations for some nonlinear differential équations. A paraître. | Zbl 0588.34028

[19] Brezis H.: periodic solutions of nonlinear vibrating strings and duality principle. A paraître au Bull. A.M.S. et Proc. Symposium on the mathematical heritage of H. Poincaré. | Zbl 0537.35055

[20] Berestycki H.and Lasry J.M.: A topological method for the existence of periodic orbits to conservative systems. A paraître. Voir également la Note aux C. R. Acad. Sc. " Orbites périodiques de systèmes conservatifs: résolution de problèmes non-linéaires équivariants sous l'action de S1". A paraître (1982).

[21] Chow S.N., Mallet-Paret J. and Yorke J.: Global Hopf bifurcation from a multiple eigenvalue. Nonlinear Analysis, T.M.A. 2 (1978), 753-763. | MR 512165 | Zbl 0407.47039

[22] Husseini S.: An equivariant J-homomorphism theorem and applications. A paraître.

[23] Ize J.: Bifurcation theory for Fredholm operators. Memoirs A.M.S., 7, n°174, (1976) | MR 425696 | Zbl 0338.47032

[24] Rabinowitz P.H.: periodic solutions of large norm of Hamiltonian systems. A paraître. | Zbl 0528.58028

[25] Ambrosetti A. and Mancini G.: Solutions of minimal period for a class of convex Hamiltonian systems. A paraître. | Zbl 0466.70022

[26] Fadell E.R., Husseini S.Y. and Rabinowitz P.H.: Borsuk-Ulam theorems for arbitrary S1 actions and applications. MRC tech. Sum. Rep. # 2301 (1981) et et article à paraître. | Zbl 0506.58010